Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1103 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

CASE REPORT

Acute psychosis induced by isotretinoin

Rajagopal Sundararajan

Year : 2014| Volume: 56| Issue : 3 | Page no: 295-297

   This article has been cited by
 
1 Isotretinoin and neuropsychiatric side effects: Continued vigilance is needed
J. Douglas Bremner
Journal of Affective Disorders Reports. 2021; 6: 100230
[Pubmed]  [Google Scholar] [DOI]
2 Trastorno psicótico inducido por isotretinoína
J. Cruañes-Monferrer, A. Ramírez-Andreo, J. Monte-Serrano, M. Sánchez-de-las-Matas-Meca
Medicina de Familia. SEMERGEN. 2021; 47(7): 495
[Pubmed]  [Google Scholar] [DOI]
3 Isotretinoin-induced psychotic episode in a 17-year-old adolescent male
Bushra Elhusein, Walid Elkhaled, Mohamed Adil Shah Khoodoruth, Rajeev Kumar, Majid Al Abdulla
SAGE Open Medical Case Reports. 2020; 8: 2050313X20
[Pubmed]  [Google Scholar] [DOI]
4 Isotretinoin therapy for acne vulgaris and first episode psychosis in an adolescent patient
Felipe Valderrama, Andrea Gómez, Diana Restrepo
Revista Colombiana de Psiquiatría (English ed.). 2017; 46(1): 50
[Pubmed]  [Google Scholar] [DOI]
5 Isotretinoin
Reactions Weekly. 2014; 1524(1): 119
[Pubmed]  [Google Scholar] [DOI]